# SDR AALA20050362

- Difficulty date: May 26, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Inflt Separation
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 11000 FEET A LOUD BANG AND AIRCRAFT SHUDDER WAS HEARD AND FELT IN AIRFRAME.  VIBRATIONS AND RUMBLE COULD BE FELT IN AIRFRAME.  POST FLIGHT REVEALED LEFT PACK DOOR HAD DEPARTED AIRCRAFT.  LEFT PACK DOOR REPLACED AND STRUCTURE REPAIRED PER BILL OF WORK DATED 26MAY2005 AT AFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
